# SDR SWAA2012060404565

- Difficulty date: May 27, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32679
- Aircraft time: 21,518 hours, 9,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN CORRODED AT BS 311 INNER AND OUTER SURFACE EXTERIOR.  REMOVED AND REPLACED SKIN IAW ER.
